Alert archive / Alabama / Wind Advisories in 2013
Wind Advisory 8, NWS Huntsville, AL
NWS Huntsville, AL issued this wind advisory at Mar 10, 2013, 5:43 AM CDT for 11 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Mar 10, 2013, 9:00 AM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2013, 5:43 AM CDT (10:43 UTC)
- In effect from
- Mar 10, 2013, 9:00 AM CDT
- Expired
- Mar 11, 2013, 5:02 AM CDT
- In force
- 20 hr
- Issued by
- NWS Huntsville, AL
Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN
The radar
The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 10:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2875 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
073 WWUS74 KHUN 101043 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 543 AM CDT SUN MAR 10 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 1 AM CDT MONDAY... ALZ001>010-016-TNZ076-096-097-102115- /O.NEW.KHUN.WI.Y.0008.130310T1400Z-130311T0600Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 543 AM CDT SUN MAR 10 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 1 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 1 AM CDT MONDAY. * TIMING AND AREAS AFFECTED...ALL COUNTIES IN NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE BETWEEN 9 AM CDT SUNDAY AND 1 AM CDT MONDAY. * WINDS...SOUTH TO SOUTHEASTERLY WINDS WILL GENERALLY BE AROUND 25 MPH THROUGH THE ADVISORY PERIOD...ALONG WITH FREQUENT GUSTS TO 35 MPH. IN ELEVATED TERRAIN...WIND GUSTS MAY APPROACH 40 MPH. * IMPACTS...SMALL OUTDOOR ITEMS MAY BE BLOWN AROUND BY GUSTY WINDS. DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES AND IN AREAS FREE OF OBSTRUCTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. && $$ 70/DD
3 follow-up statements
354 WWUS74 KHUN 101859 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 159 PM CDT SUN MAR 10 2013 ...WIND ADVISORY UNTIL 1 AM CDT MONDAY... ALZ001>010-016-TNZ076-096-097-110600- /O.CON.KHUN.WI.Y.0008.000000T0000Z-130311T0600Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 159 PM CDT SUN MAR 10 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... * TIMING AND AREAS AFFECTED...ALL COUNTIES IN NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE UNTIL 1 AM CDT MONDAY. * WINDS...SUSTAINED SOUTH TO SOUTHEAST WINDS BETWEEN 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. IN ELEVATED TERRAIN...WIND GUSTS MAY APPROACH 40 MPH. * IMPACTS...SMALL OUTDOOR ITEMS MAY BE BLOWN AROUND BY GUSTY WINDS. DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES AND IN AREAS FREE OF OBSTRUCTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE... INCLUDING PATIO FURNITURE AND TRASH CANS. && $$
359 WWUS74 KHUN 110600 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 100 AM CDT MON MAR 11 2013 ALZ001>005-110700- /O.EXP.KHUN.WI.Y.0008.000000T0000Z-130311T0600Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS 100 AM CDT MON MAR 11 2013 ...WIND ADVISORY WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING... THE WIND ADVISORY IN EFFECT FOR NORTHWEST ALABAMA WILL BE ALLOWED TO EXPIRE. WHILE WIND SPEEDS ACROSS MUCH OF THE AREA HAVE FALLEN BELOW WIND ADVISORY CRITERIA...SOUTH TO SOUTHEAST WINDS AROUND 15 TO 20 MPH WITH GUSTS TO 30 MPH CAN STILL BE EXPECTED INTO THE EARLY MORNING HOURS BEFORE WIND SPEEDS DIMINISH FURTHER NEAR DAYBREAK. $$ ALZ006>010-016-TNZ076-096-097-111200- /O.EXT.KHUN.WI.Y.0008.000000T0000Z-130311T1200Z/ MADISON-MORGAN-MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN- FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...DECATUR...GUNTERSVILLE... SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...FAYETTEVILLE... WINCHESTER 100 AM CDT MON MAR 11 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING... * TIMING AND AREAS AFFECTED...NORTH CENTRAL AND NORTHEAST ALABAMA COUPLED WITH SOUTHERN MIDDLE TENNESSEE UNTIL 7 AM CDT MONDAY. * WINDS...SUSTAINED SOUTH TO SOUTHEAST WINDS AROUND 25 MPH WITH GUSTS UP TO 35 MPH. IN ELEVATED TERRAIN...WIND GUSTS MAY APPROACH 40 MPH. * IMPACTS...SMALL OUTDOOR ITEMS MAY BE BLOWN AROUND BY GUSTY WINDS. DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES AND IN AREAS FREE OF OBSTRUCTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE... INCLUDING PATIO FURNITURE AND TRASH CANS. && $$
976 WWUS74 KHUN 111002 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 502 AM CDT MON MAR 11 2013 ALZ006>010-016-TNZ076-096-097-111115- /O.CAN.KHUN.WI.Y.0008.000000T0000Z-130311T1200Z/ MADISON-MORGAN-MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN- FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...DECATUR...GUNTERSVILLE... SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...FAYETTEVILLE... WINCHESTER 502 AM CDT MON MAR 11 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS ACROSS THE AREA HAVE FALLEN BELOW WIND ADVISORY CRITERIA. HOWEVER...SOUTH TO SOUTHEAST WINDS OF 15 TO 20 MPH...WITH GUSTS TO 30 MPH CAN STILL BE EXPECTED INTO THE EARLY MORNING HOURS... ESPECIALLY ACROSS PORTIONS OF NORTHEAST ALABAMA AND SOUTHERN MIDDLE TENNESSEE. WINDS SHOULD DIMINISH FURTHER AS SHOWER ACTIVITY AND COLDER AIR ARRIVES FROM THE WEST. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this wind advisory went out at Mar 10, 4:19 AM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Mar 10, 4:19 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
419 AM CDT SUN MAR 10 2013
.DISCUSSION...
THE PRIMARY FEATURE OF INTEREST FOR THE SHORT TERM PORTION OF THE
FORECAST IS A BROAD MID-TROPOSPHERIC LONGWAVE TROUGH WHICH
CURRENTLY EXTENDS FROM CENTRAL NUNAVUT SOUTHWARD THROUGH THE CENTRAL
PLAINS...AND SOUTHWESTWARD TO NORTHERN BAJA. A MID-LEVEL LOW EMBEDDED
WITHIN THIS LONGWAVE TROUGH -- CURRENTLY LOCATED ACROSS WESTERN
KANSAS -- IS FORECAST TO LIFT VERY SLOWLY NORTHEASTWARD TODAY...WITH
AN ASSOCIATED WEAKENING SURFACE LOW ALSO PROGGED TO SHIFT
NORTHEASTWARD FROM EASTERN KANSAS INTO WESTERN ILLINOIS. THIS WILL
OCCUR AS A STRONGER 500-MB SHORTWAVE TROUGH OVER THE NORTHERN PLAINS
ACCELERATES NORTHEASTWARD ACROSS ONTARIO AND ADJACENT PORTIONS OF
HUDSON BAY. DOWNSTREAM FROM THIS FEATURE...A WEAK DISTURBANCE
EJECTING NORTHEASTWARD OVER THE TENNESSEE VALLEY WILL COMBINE WITH
STRONG LOW- LEVEL VEERING/WARM AIR ADVECTION NOTED ON KHTX VWP DATA
TO PRODUCE THICK ALTOSTRATUS CLOUDS AND VERY LIGHT PRECIPITATION
ACROSS THE FORECAST AREA THROUGH THE REMAINDER OF THE MORNING.
HOWEVER...DUE TO A LINGERING LAYER OF DRY AIR NEAR THE SURFACE...MOST
OF THE PRECIPITATION WILL FALL AS VIRGA AND WILL ONLY CARRY 10
PERCENT PROBABILITY OF MEASURABLE PRECIPITATION. STRONG SURFACE
PRESSURE FALLS TO THE NORTHEAST OF THE REGION WILL RESULT IN WINDY
CONDITIONS TODAY AND THIS EVENING...WHICH MAY BE ENHANCED FURTHER IF
SUFFICIENT INSOLATION/MIXING OCCUR AS INDICATED BY SOME GUIDANCE
THIS AFTERNOON. THUS...HAVE ISSUED A WIND ADVISORY FOR THE ENTIRE
REGION FROM 10/14Z-11/06Z...WITH EXPECTATIONS OF A WEAKENING GRADIENT
LATER TONIGHT. AS IS TYPICALLY THE CASE...THE STRONGEST SUSTAINED
WIND SPEEDS/GUSTS WILL OCCUR IN ELEVATED TERRAIN.
MODELS CONTINUE TO INDICATE THAT BOTH THE CENTRAL PLAINS MID-LEVEL
LOW AND ITS ASSOCIATED SURFACE CYCLONE WILL DEEPEN AS THEY APPROACH
THE WESTERN GREAT LAKES REGION TONIGHT...WITH WIDESPREAD SHOWERS AND
EMBEDDED THUNDERSTORMS OCCURRING IN ADVANCE OF A PREFRONTAL SURFACE
TROUGH TRAILING SOUTHWARD FROM THE GREAT LAKES CYCLONE. A CONSENSUS
OF ALL AVAILABLE GUIDANCE SUGGESTS THAT THE PREFRONTAL TROUGH WILL BE
LOCATED BETWEEN THE MISSISSIPPI-ALABAMA BORDER AND INTERSTATE 65 AT
12Z MONDAY...BUT WILL CARRY HIGH POPS FURTHER TO THE EAST TO ACCOUNT
FOR WIDESPREAD ACTIVITY EXPECTED TO DEVELOP IN THE INTENSE DOWNSTREAM
WARM ADVECTION REGIME. THE PREFRONTAL TROUGH WILL SHIFT SLOWLY
EASTWARD MONDAY MORNING...WITH THE MOST WIDESPREAD COVERAGE OF
PRECIPITATION (BOTH PREFRONTAL CONVECTION AND TRAILING STRATIFORM
RAINFALL) EXPECTED TO OCCUR BETWEEN 12Z-18Z. THE PREFRONTAL TROUGH
WILL SHIFT EASTWARD AND INTO NORTHWEST GEORGIA BY LATE AFTERNOON...
ENDING PRECIPITATION FROM WEST-TO-EAST AS THE TRUE COLD FRONT SURGES
SOUTHEASTWARD INTO THE REGION. THICK LOW CLOUDS AND PERHAPS EVEN A
FEW SPRINKLES WILL BE POSSIBLE THROUGH THE NIGHT ON MONDAY AS THE
500-MB TROUGH AXIS SPREADS EASTWARD ACROSS THE REGION...WITH THE MOST
FAVORABLE LOCATIONS FOR SPRINKLES BEING IN UPSLOPE REGIONS OF
SOUTHERN MIDDLE TENNESSEE AND NORTHEAST ALABAMA. COOLER AND DRIER
CONDITIONS ARE ANTICIPATED ON TUESDAY AS A MODIFIED CANADIAN SURFACE
HIGH BUILDS EASTWARD FROM THE CENTRAL PLAINS AND A BENIGN WEST-
NORTHWEST FLOW ALOFT DEVELOPS TO THE SOUTH OF AN UPPER LOW SETTLING
ACROSS THE GREAT LAKES.
IN THE EXTENDED PERIOD...A SUBTLE REINFORCING SURGE OF COLDER AIR
WILL LIKELY MOVE INTO THE TENNESSEE VALLEY LATE TUESDAY NIGHT...AS
A STRONG MID-LEVEL VORT MAX ROTATES SOUTHEASTWARD AROUND THE GREAT
LAKES LOW. MEDIUM RANGE GUIDANCE FROM THE GFS/ECMWF BOTH AGREE THAT
THIS CYCLONE WILL LIFT SLOWLY NORTHEASTWARD FROM WEDNESDAY THROUGH
THURSDAY...WITH A WEAK DISTURBANCE PASSING SOUTHEASTWARD ACROSS THE
OHIO VALLEY/SOUTHERN APPALACHIANS ON THURSDAY AND A SIMILAR SYSTEM
TAKING A TRACK FURTHER TO THE NORTH ON THURSDAY NIGHT. PRECIPITATION
WITH BOTH OF THESE SYSTEMS SHOULD REMAIN TO THE NORTH/EAST OF THE
LOCAL AREA. A WARMING TREND WILL DEVELOP BY THURSDAY...AS
SOUTHWESTERLY WINDS DEVELOP TO THE NORTH OF A BUILDING SURFACE RIDGE
ACROSS THE NORTHERN GULF OF MEXICO. THIS WARMING TREND WILL BECOME
EVEN MORE PRONOUNCED BY FRIDAY NIGHT/SATURDAY...AS MID/UPPER-LEVEL
FLOW BECOMES ZONALLY ORIENTED WITH THE POLAR JET FORECAST TO SHIFT
NORTHWARD INTO THE NORTHERN CONUS.
70/DD
&&
.AVIATION...
/ISSUED 1134 PM CST SAT MAR 9 2013/
FOR 06Z TAFS...WILL CONTINUE WITH VFR CONDITIONS THROUGHOUT THE
FORECAST PERIODS FOR HSV AND MSL. HAVE ALSO DECIDED TO KEEP IN
MENTION OF LLWS FROM AROUND 12Z THROUGH AROUND 02Z AT BOTH HSV AND
MSL.
TT
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 73 54 60 35 / 10 80 100 20
SHOALS 77 52 56 35 / 20 100 80 10
VINEMONT 71 54 56 33 / 10 80 100 20
FAYETTEVILLE 72 52 58 34 / 10 70 100 20
ALBERTVILLE 71 52 57 36 / 10 60 100 20
FORT PAYNE 69 51 61 35 / 10 50 100 30
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM 9 AM THIS MORNING TO 1 AM CDT MONDAY FOR
ALZ001>010-016.
TN...WIND ADVISORY FROM 9 AM THIS MORNING TO 1 AM CDT MONDAY FOR TNZ076-
096-097.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.Hazardous weather outlook, Mar 10, 5:30 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 530 AM CDT SUN MAR 10 2013 ALZ001>010-016-TNZ076-096-097-102000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 530 AM CDT SUN MAR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A STRONG COLD FRONT WILL BEGIN TO APPROACH THE OUTLOOK AREA FROM THE WEST LATE THIS AFTERNOON...WITH A FEW LIGHT SHOWERS OR THUNDERSTORMS POSSIBLE ACROSS NORTHWEST ALABAMA. SHOWERS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY LATER TONIGHT AS THE FRONT MOVES INTO THE WESTERN HALF OF THE AREA. ISOLATED THUNDERSTORMS EMBEDDED WITHIN NUMEROUS TO WIDESPREAD SHOWERS REMAIN POSSIBLE TONIGHT AS WELL. WHILE THE THREAT FOR SEVERE THUNDERSTORM DEVELOPMENT IS LOW...STRONG GUSTY WINDS AND LOCALLY HEAVY RAINFALL ARE NEVERTHELESS POSSIBLE WITH THE HEAVIER SHOWERS OR STORMS. IN ADDITION TO THE HEAVY RAIN AND THUNDERSTORM THREAT...A WIND ADVISORY IS IN EFFECT FROM LATE THIS MORNING THROUGH THIS EVENING. SOUTH WINDS AROUND 25 MPH WITH HIGHER GUSTS ARE EXPECTED TO DEVELOP LATER THIS MORNING AND CONTINUE THROUGH THE EVENING PERIOD...BEFORE DIMINISHING OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE COLD FRONT WILL CONTINUE TO MOVE EASTWARD THROUGH THE TENNESSEE VALLEY AREA MONDAY...WITH WIDESPREAD SHOWERS COUPLED WITH ISOLATED EMBEDDED THUNDERSTORMS CONTINUING THROUGH THE MORNING PERIOD. STRONG GUSTY WINDS AND LOCALIZED HEAVY RAINFALL REMAIN POSSIBLE WITH THE PASSAGE OF THE COLD FRONT INTO THE AFTERNOON HOURS. THE THREAT FOR GUSTY WINDS AND HEAVY RAINFALL IS THEN EXPECTED TO TAPER OFF FROM WEST TO EAST DURING THE LATE AFTERNOON PERIOD MONDAY...AS THE COLD FRONT MOVES EAST OF THE AREA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
Nearby
Wind Advisories in Alabama, 2013Wind Advisories in Tennessee, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.